# SDR HEEA0015370

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8197X
- Make and model: Bolkms BO105S
- Aircraft serial: S808
- System (JASC): 7100 · Powerplant System
- Part: Valve
- Part number: 4545005
- Condition: Failed
- Location: Engine Compart
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE STICKS, SOLENOID INOPERATIVE.
